# SDR SWAA2012110809156

- Difficulty date: October 29, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6935371
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB PUNCTURED BETWEEN BS 927 TO BS 947.5, LBL 25.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
